# SDR QMLA2014042614042

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N47HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7317
- Aircraft time: 563 hours, 1,597 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 563 hours, 1,098 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 350A35013200
- Part serial: 500212
- Condition: Seized
- Location: Hydraulic Sys
- Part time: 563 hours, 1,597 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED ON THE RETURN LEG OF A PATIENT TRANSPORT THAT SMOKE BEGAN TO FILL THE COCKPIT FROM AN UNKNOWN SOURCE.  THE PILOT & MEDICAL CREW ON BOARD BEGAN OPENING WINDOWS & TURNING THE AIR CONDITIONING OFF.  THE PILOT THEN NOTICED THE HYD & SERVO CAUTION LIGHTS ILLUMINATE.  THIS WAS IMMEDIATELY IDENTIFIED AS A LOWER HYD SYS FAILURE, OR FAILURE OF THE BELT DRIVEN PUMP.  THE DECISION WAS MADE TO PERFORM A PRECAUTIONARY LANDING.  THE LANDING WAS COMPLETED WITHOUT FURTHER INCIDENT.  UPON THE POST FLIGHT INSPECTION, THE LOWER HYD PUMP WAS NOTED TO BE SEIZED & THE BELT WAS DESTROYED.  THIS ACFT REMAINS OUT OF SERVICE AT THIS TIME PENDING PARTS AVAILABILITY.
